# SDR AWXA0002089

- Difficulty date: July 26, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778501
- Condition: Cracked
- Location: Aft Serv.Cut Out
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Aft service doorway Fwd Lwr corner cutout is cracked.C: Crack repaired as per SRM 53-30-3 Fig 24 pg 83-86H
